The i-th derivative of the p-analogue of the exponential integral function and some properties

Ahmed Yakubu, Kwara Nantomah, Mohammed Muniru Iddrisu

Abstract


In this paper, we introduce the i-th derivative of the p-analogue of the exponential integral function and further establish some analytical inequalities involving the function. We employ the Holder and Minkowski’s inequalities for integral.

Full Text: PDF

Published: 2020-07-17

How to Cite this Article:

Ahmed Yakubu, Kwara Nantomah, Mohammed Muniru Iddrisu, The i-th derivative of the p-analogue of the exponential integral function and some properties, J. Math. Comput. Sci., 10 (2020), 1801-1807

Copyright © 2020 Ahmed Yakubu, Kwara Nantomah, Mohammed Muniru Iddrisu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS